# SDR SWAA2022042696727

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,362 hours, 34,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SLIDE GIRTS AND FWD GIRT BAR CLIP REQUIRES ADJUSTMENT / [01] READJUSTED AFT GALLEY DOOR SLIDE GIRTS AND FWD GIRT BAR CLIP PER AMM 25-66-01 AND MT 725-66-01
